MATHEMATICA BOHEMICA, Vol. 132, No. 2, pp. 125-136 (2007)

Variable exponent Sobolev spaces with
zero boundary values

Petteri Harjulehto

P. Harjulehto, Department of Mathematics and Statistics, P. O. Box 68, FI-00014 University of Helsinki, Finland, e-mail:, Research group home-page:

Abstract: We study different definitions of the first order variable exponent Sobolev space with zero boundary values in an open subset of $\Rn$.

Keywords: variable exponent, Sobolev space, zero boundary value

Classification (MSC2000): 46E35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition